# SDR SWAA2022020108375

- Difficulty date: August 20, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE OUTER FUSELAGE SUPPORT STRUCTURE FOR WING TO BODY ACCESS PNL FAIRINGS 191AR AND 195AR STA 500D BETWEEN STR 18R AND 19R SUPPORT BRACKET IS CRACKED AS MARKED / REMOVED RH OUTER FUSELAGE SUPPORT STRUCTURE (FROME) IAW B737-700 SRM 51-40-02; VERIFIED FRAME P/N 116A3118-10 ATAG QR1241 IAW BOEING DWG#116A3110. LOCATED & DRILLED NEW FRAME IAW B737-700 SRM 51-40-05 & BOEING DWG# 116A3010 REV A. INSTALLED NEW FRAME P/N 116A3118-10 IAW BOEING DWG# 116A3010 REV A & 149A7101 AND APPLIED C.I.C IAW B737-700 AMM 51-21-91-620-802
